# SDR FDEA201104121446

- Difficulty date: April 12, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 40,377 hours, 27,292 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SUPPORT STRUCTURE GOT MINOR CORROSION AT  FR86 STG 12R.  REMOVED THE CORRODED CROSS BEAM. FABRICATED A NEW CROSS BEAM I.A.W. DRAWING   NO.: A53988624201. INSTALLED THE NEW CROSS BEAM FOR REPLACING.
